×

Found 20,931 Documents (Results 1–100)

Optimal control problem for a hyperbolic system with delay on the boundary in the class of smooth controls. (English. Russian original) Zbl 07831277

J. Math. Sci., New York 279, No. 5, 586-593 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 14-21 (2020).
MSC:  49J20 49M05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software